Avascular Necrosis Awareness

Reasons for signing

See why other supporters are signing, why this petition is important to them, and share your reason for signing (this will mean a lot to the starter of the petition).

Thanks for adding your voice.

Kristy Brand
Nov 22, 2020
I want more knowledge

Thanks for adding your voice.

Brea Snider
Nov 21, 2020
I have just been diagnosed in the last week and believe this needs so much more general awareness than it has! Especially in younger generations. I am 28 and on the young side of those diagnosed but I'm sick of hearing "you're too young for that" once I've explained it.

Thanks for adding your voice.

sara hopwood
Sep 30, 2020
i have AVN in my hips and in awaiting hip replacements.

Thanks for adding your voice.

Karen Addy
Jul 12, 2020
I'm signing this because a very good friend of mine is now experiencing the collapse of her hip, due to Avascular Necrosis. She had a trauma to her hip due to a work related accident. A failure of the equipment she worked with.

Thanks for adding your voice.

linda pelech
Jul 11, 2020
I have the disease

Thanks for adding your voice.

Tina Riggs
Jul 11, 2020
I have necrosis (AVN) in both knees. It's very painful I want peple to understand this awful disease

Thanks for adding your voice.

Lauren Cantrill
1 year ago
I'm signing because at the age of 23 I was diagnosed with bilateral avascular necrosis. And at the age of 25 i have just undergone 2 hip replacements in 8 weeks.

This disease needs to be spread and receive international recognition

Thanks for adding your voice.

Melinda Wieber
1 year ago
Melinda Wieber

Thanks for adding your voice.

Kim Edmonds
1 year ago
For my friend

Thanks for adding your voice.

Porsche Patterson
2 years ago
I battle this disease. I'm 32 years old and I've been battling this disease for 3 years now. There needs to be more information, research and awareness about this terrible disease. Mine developed from steroid use which I needed in response to my Lupus flares, I wasn't even aware this disease was a possible "side effect " for the steroid use. There needs to be change.